sofismos

Member
  • Content count

    3
  • Joined

  • Last visited

About sofismos

  • Rank
    Member

Profile Information

  • Gender
    female
  1. Hello. Around a week ago my Seroquel dose got increased from 150mg a day to 300mg a day. I take it for bipolar I and autism spectrum disorder. I take 150mg early in the morning, before school and the other half before going to sleep. I'm feeling extremely tired and drowsy. I find it hard to concentrate which is an issue because I have a very demanding academic life that requires me to be awake and cognitively at my peak. Since it manages my psychosis and makes me able to tolerate life I am reluctant to stop taking it. I have taken risperidone and amisulpride before but they make me extremely irritable/ don't quite stop the psychosis. In addition to Seroquel I take 20mg of escitalopram (lexapro generic). My question is, will the tiredness go away? Or do I ask for a change?
  2. Hello. Around a week ago my Seroquel dose got increased from 150mg a day to 300mg a day. I take it for bipolar I and autism spectrum disorder. I take 150mg early in the morning, before school and the other half before going to sleep. I'm feeling extremely tired and drowsy. I find it hard to concentrate which is an issue because I have a very demanding academic life that requires me to be awake and cognitively at my peak. Since it manages my psychosis and makes me able to tolerate life I am reluctant to stop taking it. I have taken risperidone and amisulpride before but they make me extremely irritable/ don't quite stop the psychosis. In addition to Seroquel I take 20mg of escitalopram (lexapro generic). My question is, will the tiredness go away? Or do I ask for a change?